WOW, T4 just gave me GYNO!!!!
- 12-09-2006, 07:27 PM
WOW, T4 just gave me GYNO!!!!
Well, not exactly, but here is the story. I've been on about 300mg cyp and 100mg masterone EOD the past month or so. Just a small cutter. Also been on GH around 4iu's 6days per week. So, the past 2 weeks I switched two things up. I added T4 into my regimen and started using the GH at 8iu's 3x per week instead of 4iu's 6days per week. My nips have really been hurting. Now, I know what gyno feels like. When I tried dbol on my first cycle my nips got really itchy and sensative. This time they don't itch at all but hurt. Even when I hug someone or brush my hand across it really hurts. No lumps or anything though. So the other days I squeezed them and small amount of clear liquid came out. This leads me to believe its progesterone/prolactin induced. Now its not from the test or masterone b/c i've run that many times with no issues. Plus im on 10mg nolva. SO the only things I changed up was adding T4 into my cycle(legit t4 from Ibe) and switched the GH protocol up. Im wondering if the article Anonthy Roberts wrote really was true. Maybe the T4 does increase the effectiveness of GH and thats what is causing this, b/c Gh can increase prolactin. Now i've also been on .5mg cabergoline 2x per week the whole time and this still happend. I upped the dose to .5mg 3x per week last week and it seems to have gotten a little better but not much. Really odd. Any ideas?
- 12-09-2006, 08:12 PM
Fully, I would have to agree with you that your progesterone/prolactin levels are highly increased....hmmmm, I have ran very similar doses and never had this happen. I was on t4 and Gh at the same time as well. Perhaps you have a greater infinity towards prolactin production. Your dose of super supps, are on the lower side definately. Wow...gots me stumped...let's see what others have to say.
- 12-09-2006, 09:10 PM
Originally Posted by drumirvin
12-09-2006, 09:23 PM
That kind of sucks, I'm have a propensity to progestin-induced gyno as I only get lumps from Tren or high dose Nandy. I'm about to start a GH run with T4 as well...
The only problem I have is that you said Anthony Roberts has an "article" out on it.
12-09-2006, 10:46 PM
Here's another weird part. I've used GH before at 6iu's per day 6days on 1off as well, with none of this. Also ran tren at 100mg EOD with no symptoms. Now that I remember I also started var at 40mg ed around this same time, but that can't be it either(yes real var for sure) So, this is really odd. I remember when I did my 1st cycle of GH, it was just HGH, no aas, and I ran it at 4iu's 5on/2off and started with .5mg cabergoline 2x per week. I had bloodwork done a month into the cycle and my prolactin was in the normal range. So it was in the normal range with .5mg cabergoline 2x per week, so maybe I am more progesterone prone. Guess im just gonna have to up the cabergoline. Im gonna try a few things here. For the next few weeks i'll keep the caber at .5mg 3x per week an if I don't see a change im gonna run 25mg nolvadex instead of 10. This way I can figure out if the symptoms are coming from estrogen or progesterone/prolactin.
U guys think the new GH method could be causing this though? Maybe the larger bursts less frequently are causing this?
Similar Forum Threads
- By Einherjer89 in forum AnabolicsReplies: 27Last Post: 11-14-2009, 09:44 PM
- By CEDeoudes59 in forum General ChatReplies: 10Last Post: 01-01-2007, 08:12 AM
- By wdecuir in forum SupplementsReplies: 26Last Post: 10-10-2005, 04:58 PM
- By FullyBuilt in forum IGF-1/GHReplies: 3Last Post: 12-19-2004, 01:41 PM